# SDR DALA2022081505510

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,841 hours, 27,316 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 ROW 24ABC O2 PANEL FAILED DURING TEST. DID NOT DROP. CORRECTIVE ACTION: REMOVED AND REPLACED PAX O2 PANEL @ 24ABC PER A320 AMM 25-25-43. OPS CHECK GOOD. (9235953)
